| Catalog Number |
RBY2C0825 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a renal aneurysm using ruby coils.During the procedure, the physician experienced resistance while advancing a ruby coil through a non-penumbra microcatheter, and subsequently the ruby coil unintentionally detached within the microcatheter.Therefore, the physician removed the microcatheter containing the detached coil.The procedure was completed using another non-penumbra microcatheter and additional ruby coils.There was no report of an adverse effect to the patient.